# SDR R3WA2014082200001

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N63FF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600063
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 8801K22
- Condition: Burned
- Location: Cockpit
- Part time: 12,738 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXIING FOR TAKEOFF, A STRONG ODOR WAS DETECTED IN COCKPIT.  CAPTAIN ELECTED TO RETURN TO THE TERMINAL BEFORE TAKEOFF.  THE LANDING GEAR LIGHT SWITCH HAD SHORTED OUT AND THAT WAS THE CAUSE OF THE BURNED ODOR.  FLIGHT WAS CANCELLED.  THE CIRCUIT BREAKERS IN THE MAIN JUNCTION BOX WERE PULLED AND COLLARED SWITCH WAS PLACARDED.  ACFT WAS FLOWN UNDER MEL 33-5-1C TO HOME DOMICILE FOR REPAIR.  LANDING LIGHT SWITCH WAS REPLACED AND COMPLETE LANDING LIGHT SYSTEM EVALUATION WAS PERFORMED.  ALL LANDING LIGHT WIRE CIRCUITRY WAS DETERMINED TO BE OF RT SIZE IAW WIRING DIAGRAM.  IT APPEARS THAT THE SWITCH OVER TIME SHORTED INTERNALLY.
